MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 HP IM TIBIA JIG; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 HP IM TIBIA JIG; KNEE INSTRUMENT : ALIGNMENT DEVICES
Model Number 9505-01-203
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the knob that tightens the sigma im tibial jig was stripped.No further information was available.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
HP IM TIBIA JIG
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10097833
Report Number1818910-2020-12784
Device Sequence Number3540397
Product Code NJL
UDI-Device Identifier10603295225119
UDI-Public10603295225119
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-01-203
Device Catalogue Number950501203
Device Lot NumberA0109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1